As I mentioned before, I have been diagnosed with epi/scleritis in my right eye. I have been going to a reputable eye center (Mass Eye and Ear) and the uveitis specialist initially put me on prednisolone drops for 2 weeks. While the drops helped initially, the redness came back after about a week and a half. When I saw him after the 2 weeks, he had me continue with the drops and also take 600mg of ibuprofen 2Xday. This is making a great difference and after 1 week it has cleared up considerably, but is still pink in some areas. I plan on seeing him next week and was wondering if the ibuprofen does not totally clear up this redness, what would possibly be the next steps?
Would I be put on immunosuppressives? Have a injection of steroids in the eye? Go on another NSAID? Or try taking oral steroids?
Please understand that you are being seen at a truly world class program, particularly in the field of uveitis and scleritis. Please follow the directions of your ophthalmologist and you should do well. I cannot give you better advice than your current doctors - sorry - but you're at the best possible place already.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.